zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Least-squares solution with the minimum-norm for the matrix equation $(A\times B,G\times H) = (C,D)$. (English) Zbl 1087.65040
The authors derive an analytical expression of the minimum-norm least-squares solution of the matrix equation $(A\times B, G\times H)=(C, D)$. Their approach uses the generalized singular value and canonical correlation decompositions. They verify the obtained expressions by some numerical experiments involving Toeplitz and Hankel matrices.

65F20Overdetermined systems, pseudoinverses (numerical linear algebra)
15A24Matrix equations and identities
Full Text: DOI
[1] Kolka, G. K. G.: Linear matrix equations and pole assignment. Ph.d. thesis (1984)
[2] Woude, J. V.: Feedback decoupling and stabilization for linear system with multiple exogenous variables. Ph.d. thesis (1987)
[3] Mitra, S. K.: Common solutions to a pair of linear matrix equations A1XB1 = C1 and A2XB2 = C2. Proc. Cambridge philos. Soc. 74, 213-216 (1973)
[4] Chu, K. -E.: Singular value and generalized singular value decomposition and the solution of linear matrix equation. Linear algebra appl. 87, 83-98 (1987) · Zbl 0612.15003
[5] Liao, A. P.: A generalization of a class of inverse eigenvalue problem. J. hunan univ. 22, 7-10 (1995) · Zbl 0832.65038
[6] Mitra, S. K.: A pair of simultaneous linear matrix equations A1XB1 = C1 and A2XB2 = C2 and a matrix programming problem. Linear algebra appl. 131, 107-123 (1990)
[7] Navarra, A.; Odell, P. L.; Young, D. M.: A representation of the general common solution to the matrix equations A1XB1 = C1 and A2XB2 = C2 with applications. Computers math. Applic. 41, No. 7/8, 929-935 (2001) · Zbl 0983.15016
[8] Woude, J. V.: On the existence of a common solution X to the matrix equations aixbj = cij, (i, j) $\varepsilon {\gamma}$. Linear algebra appl. 375, 135-145 (2003) · Zbl 1037.15014
[9] Yuan, Y. X.: On the two classes of best approximation problems. Math. numerica sinica 23, 429-436 (2001)
[10] Yuan, Y. X.: The minimum norm solutions of two classes of matrix equations. Numer. math.-A J. Chinese univ. 24, 127-134 (2002) · Zbl 1021.15010
[11] Yuan, Y. X.: The optimal solution of linear matrix equation by matrix decompositions. Math. numerica sinica 24, 165-176 (2002)
[12] Shinozaki, N.; Sibuya, M.: Consistency of a pair of matrix equations with an application. Keio engrg. Rep. 27, 141-146 (1974) · Zbl 0409.15010
[13] Roth, W. E.: The equations AX - YB = C and AX - XB = C in matrices. Proc. amer. Math. soc. 3, 392-396 (1952) · Zbl 0047.01901
[14] Wang, R. S.: Functional analysis and optimization theory. (2003)
[15] Paige, C. C.; Saunders, M. A.: Towards a generalized singular value decomposition. SIAM J. Numer. anal. 18, 398-405 (1981) · Zbl 0471.65018
[16] Stewart, G. W.: Computing the CS-decomposition of a partitioned orthogonal matrix. Numer. math. 40, 298-306 (1982) · Zbl 0516.65016
[17] Golub, G. H.; Zha, H.: Perturbation analysis of the canonical correlations of matrix pairs. Linear algebra appl. 210, 3-28 (1994) · Zbl 0811.15011
[18] Golub, G. H.; Van Loan, C. F.: Matrix computations. (1997) · Zbl 1118.65316
[19] Stewart, G. W.; Sun, J. G.: Matrix perturbation theory. (1990) · Zbl 0706.65013
[20] Aubin, J. P.: Applied functional analysis. (1979) · Zbl 0424.46001
[21] Shim, S. Y.; Chen, Y.: Least squares solutions of matrix equation AXB* + CYD* = E. SIAM J. Matrix anal. Appl. 24, 802-808 (2003) · Zbl 1037.65042